Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 73, NWS Milwaukee, WI

June 12, 2008Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 6:05 PM CDT for Green County, Rock County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 6:05 PM CDT (23:05 UTC)
Expired
Jun 12, 2008, 6:30 PM CDT
In force
25 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 122305
SVRMKX
WIC045-105-122330-
/O.NEW.KMKX.SV.W.0073.080612T2305Z-080612T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 630 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF ALBANY...OR NEAR MONROE...AND MOVING NORTHEAST AT 47
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 610 PM CDT...
  EVANSVILLE BY 625 PM CDT...
  7 MILES WEST OF EDGERTON BY 630 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8937 4284 8936 4285 8933 4285 8901
      4284 8901 4276 8900 4255 8955 4268 8972
TIME...MOT...LOC 2305Z 236DEG 41KT 4267 8954

$$

ZAJDEL
2 follow-up statements
000 
WWUS53 KMKX 122317
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT THU JUN 12 2008

WIC045-105-122330-
/O.CON.KMKX.SV.W.0073.000000T0000Z-080612T2330Z/
GREEN WI-ROCK WI-
617 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALBANY...OR 7 MILES WEST OF EVANSVILLE...MOVING
NORTHEAST AT 48 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  UNION AND COOKSVILLE BY 625 PM CDT...
  8 MILES NORTHWEST OF FULTON AND 9 MILES WEST OF EDGERTON BY 630 PM
  CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4285 8937 4284 8935 4285 8933 4285 8901
      4284 8901 4269 8940 4268 8972
TIME...MOT...LOC 2317Z 233DEG 41KT 4279 8941

$$

LAMERS/KAPELA
000 
WWUS53 KMKX 122330
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT THU JUN 12 2008

WIC045-105-122339-
/O.EXP.KMKX.SV.W.0073.000000T0000Z-080612T2330Z/
GREEN WI-ROCK WI-
629 PM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK AND 
NORTHEASTERN GREEN COUNTIES WILL EXPIRE AT 630 PM CDT...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA BUT ADDITIONAL 
STRONG THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT COUPLE HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8937 4284 8935 4285 8933 4285 8901
      4284 8901 4269 8940 4268 8972
TIME...MOT...LOC 2329Z 233DEG 41KT 4286 8925

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 5:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          3 S BROOKLYN            42.81N 89.37W
06/12/2008                   GREEN              WI   PUBLIC

            TORNADO ON THE GROUND AT HIGHWAY 104 AND COUNTY ROAD
            C...MAY BE LOOKING TO THE NORTH

&&

KRR
Local storm report, Jun 12, 5:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 NW LAKE GENEVA        42.61N 88.46W
06/12/2008  E1.00 INCH       WALWORTH           WI   PUBLIC

            AT LAKE COMO

&&

KRR
Local storm report, Jun 12, 5:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             E FITCHBURG             42.99N 89.43W
06/12/2008  E0.50 INCH       DANE               WI   PUBLIC

&&

KRR
Local storm report, Jun 12, 5:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     1 N OREGON              42.94N 89.38W
06/12/2008                   DANE               WI   PUBLIC

&&

KRR
Local storm report, Jun 12, 6:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TORNADO          4 S DAYTON              42.77N 89.51W
06/12/2008                   GREEN              WI   TRAINED SPOTTER

            THIS TORNADO WAS PREVIOUSLY REFERENCE TO 3 SOUTH OF
            BROOKLYN ...BUT IT HAS BEEN CHANGED TO 4 SOUTH OF DAYTON.
            THIS TORNADO WAS SIGHTED BY TWO TRAINED SPOTTERS AND ONE
            NON TRAINED SPOTTER. IT LASTED ONE MINUTE. IT IS UNKNOWN
            AT THIS TIME IF THERE IS ANY DAMAGE.

&&

KRR
Local storm report, Jun 12, 6:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FUNNEL CLOUD     2 W EVANSVILLE          42.78N 89.34W
06/12/2008                   ROCK               WI   LAW ENFORCEMENT

            FUNNEL SIGHTED NEAR HIGHWAY C AND PLEASANT PRAIRIE ROAD.

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:59 AM CDTFlash Flood WarningMKXSauk3 hr
Jun 12, 10:41 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Jun 12, 12:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock41 min
Jun 12, 1:08 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha67 min
Jun 12, 1:10 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha3 hr
Jun 12, 1:36 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 1:42 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jun 12, 1:52 PM CDTFlash Flood WarningMKXRacine, Walworth, Waukesha54 min
Jun 12, 1:55 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha35 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Jun 12, 2:33 PM CDTRiver Flood WarningMKXLafayette4 days
Jun 12, 2:36 PM CDTTornado WarningMKXMilwaukee15 min
Jun 12, 2:37 PM CDTFlash Flood WarningMKXSauk5 hr
Jun 12, 2:37 PM CDTTornado WarningMKXIowa23 min
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha50 min
Jun 12, 2:56 PM CDTTornado WarningMKXColumbia, Dane, Iowa49 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningMKXDodge, Washington52 min
Jun 12, 3:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 12, 3:24 PM CDTSevere Thunderstorm WarningMKXGreen, Rock52 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningMKXWaukesha40 min
Jun 12, 3:38 PM CDTFlash Flood WarningMKXColumbia4 hr
Jun 12, 3:46 PM CDTFlash Flood WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha4 hr
Jun 12, 3:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge38 min
Jun 12, 4:10 PM CDTTornado WarningMKXDodge35 min
Jun 12, 4:11 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 4:12 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette3 hr
Jun 12, 4:15 PM CDTRiver Flood WarningMKXRock42 hr
Jun 12, 4:20 PM CDTRiver Flood WarningMKXJefferson9 days
Jun 12, 4:25 PM CDTTornado WarningMKXColumbia, Fond du Lac, Green Lake30 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha37 min
Jun 12, 4:33 PM CDTRiver Flood WarningMKXFond du Lac5 days
Jun 12, 4:39 PM CDTTornado WarningMKXDodge, Fond du Lac51 min
Jun 12, 4:43 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette, Rock3 hr
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette44 min
Jun 12, 4:49 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake41 min
Jun 12, 4:52 PM CDTSpecial Marine WarningMKX113 min
Jun 12, 4:58 PM CDTTornado WarningMKXDane, Green, Lafayette32 min
Jun 12, 5:05 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette55 min
Jun 12, 5:19 PM CDTTornado WarningMKXDane, Green, Rock41 min
Jun 12, 5:22 PM CDTTornado WarningMKXFond du Lac38 min
Jun 12, 5:25 PM CDTTornado WarningMKXGreen50 min
Jun 12, 5:45 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan113 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington27 min
Jun 12, 5:54 PM CDTTornado WarningMKXDane, Dodge, Jefferson24 min
Jun 12, 5:57 PM CDTTornado WarningMKXFond du Lac18 min
Jun 12, 5:58 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 6:00 PM CDTTornado WarningMKXDane, Rock30 min
Jun 12, 6:04 PM CDTRiver Flood WarningMKXSauk21 hr
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan48 min
Jun 12, 6:16 PM CDTTornado WarningMKXFond du Lac, Sheboygan44 min
Jun 12, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha26 min
Jun 12, 6:30 PM CDTTornado WarningMKXDane, Jefferson30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.